CASIA OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
LMI Conditions for Global Stability of Fractional-Order Neural Networks 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2017, 卷号: 28, 期号: 10, 页码: 2423-2433
Authors:  Zhang, Shuo;  Yu, Yongguang;  Yu, Junzhi
View  |  Adobe PDF(3938Kb)  |  Favorite  |  View/Download:183/60  |  Submit date:2017/01/23
Fractional Order  Generalized Projective Synchronization (Gps)  Linear Matrix Inequality (Lmi)  Neural Networks  Stability